# SDR SIMA20130109037

- Difficulty date: January 9, 2013
- Submitted: August 23, 2013
- Operation: Air carrier
- Aircraft: N600BP
- Make and model: Emb EMB-145LR
- Aircraft serial: 145044
- Aircraft time: 35,506 hours, 29,895 cycles
- System (JASC): 5712 · Wing, Rib/Bulkhead
- Part: Rib
- Condition: Cracked
- Location: Rt Wing
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

RT WING, RIB 5 CRACKED AT LOWER AFT SIDE OF AFT LIGHTNING HOLE.  COMPLIED WITH EO EM-57MR-595R1.
